MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4131
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 30" (76 cm) appx 3.6 ml, admin set w/20 drop in-line drip chamber, chemolock¿ additive port, spiros¿ w/red cap where the customer reported that the hazardous drug leaked from the tubing during patient use.The customer stated that the nurse hung the chemo (carfilzomib) after dual sign off with second nurse.While the nurse was still at the chairside, they noted fluid leaking from the spinning spiros on the secondary tubing that came from the pharmacy (that was connected to the clave on the primary tubing).The secondary/chemo line was primed with saline, so first few drops that leaked out would have been saline.The nurse closed all clamps and turned off the plum pump.Bag and tubing were returned to the pharmacy.Pharmacy put new secondary tubing on the carfilzomib, did not have to waste the bag.Upon hanging the new bag, the plum pump alarmed "proximal occlusion".The nurse stopped the pump and noticed that the clave appeared to be "pushed in".The nurse changed out primary tubing line.There was patient involvement however, harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The complaint of leaks on item cl4131 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.Lot history review was conducted and no non-conformities were found that would have led to the reported condition on the complaint.
 
Additional Manufacturer Narrative
Additional information in h6- investigation conclusions.

Brand Name
30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21972536
Report Number9617594-2025-00920
Device Sequence Number8260655
Product Code ONB
UDI-Device Identifier00887709095779
UDI-Public(01)00887709095779(17)290801(10)14114404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4131
Device Lot Number14114404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer09/15/2025
09/15/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date10/09/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARFILZOMIB, MFR UNK.; MICROCLAVE, ICU MEDICAL, PRODUCT INFORMATION UNK.; SPINNING SPIROS, ICU, PRODUCT INFO UNK.
Patient SexUnknown